# SDR HALA0600891

- Difficulty date: September 7, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HAS FIBER DAMAGE 15" AND 36" FROM THE L/E, 35" FROM THE BOTTOM LT SIDE.  REPAIRED RUDDER 15" AND 36" FROM THE T/E AND 35" FROM THE BOTTOM LT SIDE IAW SRM 55-40-01, SRM 51-70-17 AND SRM 51-60-03.
